ARTHREX, INC. FIBERTAK WITH SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
FIBERTAK WITH SUTURETAPE |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-3602 fibertak suture anchor was found broken via x-ray, during a three week post operative visit.Patient underwent a subpec bicep tenodesis procedure on (b)(6) 2022, which was completed successfully and no issues were reported.However, on (b)(6) 2022, surgeon noticed the fibertak had broken and a revision surgery has been schedule for (b)(6) 2022.No further information has been given as of today.Additional information received on (b)(6) 2022: the 20mm fibertak inserter piece came out without incident, and in one piece.The anchor held the tenodesis as well.Additional information received (b)(6) 2022: revision procedure took place on 5/16/2022 at the same facility as the original procedure and performed by the same surgeon.Nothing was explanted during revision surgery as the fibertak anchor was still holding on to the tenodesis.Case was completed successfully without further issues.